Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 968627, 8 pages
http://dx.doi.org/10.1155/2013/968627
Research Article

Properties of a Class of -Harmonic Functions

Department of Mathematics, Faculty of Arts and Sciences, Uludag University, 16059 Bursa, Turkey

Received 21 January 2013; Accepted 21 May 2013

Academic Editor: Youyu Wang

Copyright © 2013 Elif Yaşar and Sibel Yalçın. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Clunie and T. Sheil-Small, “Harmonic univalent functions,” Annales Academiae Scientiarum Fennicae. Series A I. Mathematica, vol. 9, pp. 3–25, 1984. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. P. Duren, Harmonic Mappings in the Plane, vol. 156 of Cambridge Tracts in Mathematics, Cambridge University Press, Cambridge, UK, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  3. Y. Avcı and E. Złotkiewicz, “On harmonic univalent mappings,” Annales Universitatis Mariae Curie-Skłodowska. Sectio A, vol. 44, pp. 1–7, 1990. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. J. M. Jahangiri, “Harmonic functions starlike in the unit disk,” Journal of Mathematical Analysis and Applications, vol. 235, no. 2, pp. 470–477, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. H. Silverman, “Harmonic univalent functions with negative coefficients,” Journal of Mathematical Analysis and Applications, vol. 220, no. 1, pp. 283–289, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. H. Silverman and E. M. Silvia, “Subclasses of harmonic univalent functions,” New Zealand Journal of Mathematics, vol. 28, no. 2, pp. 275–284, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. Z. Abdulhadi, Y. A. Muhanna, and S. Khuri, “On univalent solutions of the biharmonic equation,” Journal of Inequalities and Applications, vol. 2005, no. 5, pp. 469–478, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. Z. AbdulHadi, Y. A. Muhanna, and S. Khuri, “On some properties of solutions of the biharmonic equation,” Applied Mathematics and Computation, vol. 177, no. 1, pp. 346–351, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. Z. Abdulhadi and Y. Abu Muhanna, “Landau's theorem for biharmonic mappings,” Journal of Mathematical Analysis and Applications, vol. 338, no. 1, pp. 705–709, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. J. Happel and H. Brenner, Low Reynolds Number Hydrodynamics, Springer, New York, NY, USA, 1965.
  11. S. A. Khuri, “Biorthogonal series solution of Stokes flow problems in sectorial regions,” SIAM Journal on Applied Mathematics, vol. 56, no. 1, pp. 19–39, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  12. G. S. Sălăgean, “Subclasses of univalent functions,” in Complex Analysis—Fifth Romanian-Finnish Seminar, Part 1 (Bucharest, 1981), vol. 1013 of Lecture Notes in Math, pp. 362–372, Springer, Berlin, Germany, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. F. M. Al-Oboudi, “On univalent functions defined by a generalized Sǎlǎgean operator,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 27, pp. 1429–1436, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. S. Li and P. Liu, “A new class of harmonic univalent functions by the generalized Salagean operator,” Wuhan University Journal of Natural Sciences, vol. 12, no. 6, pp. 965–970, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus